# SDR BAQA089970

- Difficulty date: October 16, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N206CJ
- Make and model: Bell 206L-3
- Aircraft serial: 51579
- Aircraft time: 2,613 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 206075606103
- Part serial: 92M1477
- Condition: Inoperative
- Location: Cockpit
- Part time: 573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
